# SDR DALA2018122107328

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 11,273 hours, 4,302 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3846 OBSERVERS OXYGEN MASK INOP. CORECTIVE ACTION: CREW REPORTS PRESS TO TEST INOP. PERFORMED PRESS TO TEST PER B737 AMM 35-12. OPS CK OK (5135186).
